# SDR DL72W950464

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, STR 9 LEFT INSIDE VERT STAB AT FIN STA 110 CRACKED.  REPAIRED PER MM 55-30-0 PG 803 FIG 803.
